# SDR SWIA201024365

- Difficulty date: May 12, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 30,545 hours, 39,847 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB UNDER LEFT EXHAUST AFT INBOARD MOUNT CRACKED.  (C CHECK)  REPAIRED PER EMB APPROVED REPAIR AND SRM.
